MAUDE Adverse Event Report: EXACTECH, INC. ALT XLE LNR EXTCOV G7 40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ALT XLE LNR EXTCOV G7 40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ALT XLE LNR EXTCOV G7 40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, a (b)(6) patient had right tha revision of the stem, head, and liner for an unknown reason.Alteon cup stayed and a new exactech extended coverage liner +40mm head was implanted.The stem and head were revised to a different company.No other implant information is known.There was no breakage of devices.There was 30-45 minute surgical delay/ prolongation.Patient was last known to be in stable condition following the event.X-rays were receive; however, the devices are not available for evaluation as implants that were removed were thrown away by the staff at the facility.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d1, d4, d6a, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, a 82 y/o male patient had a right tha revision of the stem, head, and liner for an unknown reason.The alteon cup stayed and a new exactech extended coverage liner +40mm head was implanted.The stem and head were revised to a different company¿s devices.There was no breakage of devices.There was 30-45 minute surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays were received; however, the devices are not available for evaluation as implants that were removed and thrown away by the staff at the facility.Additional information was requested and is not available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
ALT XLE LNR EXTCOV G7 40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13389500
Report Number1038671-2022-00071
Device Sequence Number14702134
Product Code JDI
UDI-Device Identifier10885862550057
UDI-Public10885862550057
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Model NumberALT XLE LNR EXTCOV G7 40
Device Catalogue Number01-030-42-0740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale